Be One Less…to Get the Gardasil Vaccine

Katie Couric reports on dangerous side effects

by Christiane Northrup, M.D.

Vaccines

news-lg-1246048048
Dr. Northrup sent out a cautionary message about the human papilloma virus (HPV) vaccine to her entire e-community in November 2006 when the Gardasil vaccine was approved and being promoted to all girls and young women as a way to help prevent cervical cancer. She advised you to forego having your daughters (or yourself) vaccinated, explaining that the inoculation wasn’t necessary and that it carries significant risks. Sadly, to date there have been thousands of incidents of side effects and health problems, including more than 30 deaths, connected with the Gardasil vaccine.

After the vaccine was released, Merck, the maker of Gardasil, engaged in a slick and comprehensive media campaign, whose focus was to vaccinate every girl or woman in America age 9 to 26. Some states mandated the vaccine for every girl entering middle school, including those who weren’t sexually active. This is absurd since the only way you can contract HPV is through sexual contact. Girls and their moms all over the country were bullied into receiving the vaccine. Others just bought into the propaganda, believing they were doing the best thing available to safeguard their children (or themselves) from cervical cancer.

Two and a half years later, there are extensive reports of young women whose lives and health have been irrevocably damaged. Although Merck continues to promise that Gardasil is safe, the incidents of serious side effects tell another story. The National Vaccine Information Center (NVIC), an independent organization and vaccine safety group has documented cases of seizure, stroke, cardiovascular disease, paralysis, and autoimmune diseases like rheumatoid arthritis. According to the NVIC’s data, Gardasil causes serious side effects about 30 times more than the meningitis vaccine, which is given to a similar cohort.

CBS anchor Katie Couric, a mother of three girls, did an exposé on the dangers of Gardasil. Dr. Northrup encourages you to watch the video.

In the meantime, there’s a lot you can do to safeguard against HPV that’s both safe and inexpensive. Here’s what Dr. Northrup suggests:

  • Eat nutritious whole, organic foods and avoid spiking your blood sugar when possible. Just one can of soda can decrease the immune system by 50 percent for hours.
  • Supplement every day with a good multi-vitamin/mineral. Many people report that they get fewer colds and flu—also viruses—when they’re on a good supplementation program.
  • Make sure to get adequate amounts of vitamin D daily. The immune system has all kinds of vitamin D receptors on it and most people don’t get nearly enough! I recommend at least 1,000 IU per day. Many people require even more to get their vitamin D into the optimal range of 50-100 mg/ml.
  • Get plenty of rest.
  • Be judicious about sexual partners and always practice safe sex.

Dr. Northrup goes on to say, “Remember, through the Law of Attraction, we create the state of our body by the thoughts we think. So young women should be encouraged to see themselves as strong, resilient, happy, and healthy. This is particularly true of any woman contracting HPV—it’s a virus, not a death sentence! Most healthy women will clear the virus successfully from their bodies within two years and never have any cervical abnormalities.”

Last Updated: June 16, 2009

Christiane Northrup, M.D.

Christiane Northrup, M.D.

Christiane Northrup, M.D., is a visionary pioneer and a leading authority in the field of women’s health and wellness. Recognizing the unity of body, mind, and spirit, she empowers women to trust their inner wisdom, their connection with Source, and their ability to truly flourish.

Comments

Add comment
  1. Tracy
    3 months ago

    What do we do if we believe our daughter has had an adverse reaction to the HPV vaccine? She was doing great, and within a few days of the vaccine, she started declining. She has fibromyalgia type symptoms and can barely bathe, write, or go up and down the stairs now. It’s been two months. We’ve taken her to the doctor and rheumatologist. They’re trying to treat her with cbd oil, but is there anything we can do to actually help her? I know we can’t PROVE it was the shot, but it’s such a coincidence that it started almost immediately after it. Of course the doctors think it was just a coincidence. I don’t. Please help!

  2. Judy Stevenson
    1 year ago

    Thank you so much for this.

Leave a Reply

Your email address will not be published. Required fields are marked *